# SDR NACA201502260019

- Difficulty date: February 26, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 727B BETWEEN BL 0-LBL 25 MAIN CABIN FLOOR AND BS 727B LBL 25-45 AND BS 727B LBL 45-65.  CORROSION ON FLOORBEAM AT STA 727B, BL 0 - BL 65 BLENDED AND FOUND TO BE BEYOND LIMITS. REPAIRED WITH NESTED ANGLES IAW SRM R108, 53-10-9, FIG 7. REF MCO 3008, WO 1349207.
